Q. Are the medicines I am taking for fungal infection correct?

Answered by
Dr. Asmeet Kaur Sawhney
and medically reviewed by Dr. Hemalatha
This is a premium question & answer published on Sep 06, 2019 and last reviewed on: Sep 09, 2019

Hi doctor,

I am an i-phone application developer. I am suffering from fungal infection for the past one year. It is like ringworms. I am so scared. I am currently on Syntran 200 mg, Histafree 180 mg, Hicope and Onabet B cream. Please help.

Dr. Asmeet Kaur Sawhney

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

You have mentioned using Panderm and Terbinaforce plus cream. Both of them contain steroids and lead to worsening of fungal infection rather than cure. You should stop using them immediately.

You have not mentioned the duration of use of Syntran capsule and Onabet B cream but if you are not having benefit after 10 days of use then you can consider resistant fungi and change the medicines.

Continue with Hicope (Hydroxyzine) and Histafree (Fexofenadine) for itching. You can apply Luliconazole cream on the affected area once daily and take tablet Terbinafine 250 mg once daily for two weeks and then revert back.

Also keep your soap and towel seperate. Keep your body dry, stay in cool and airy environment and wear loose cotton clothes. Wish you speedy recovery.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »

Why are these itchy patches in my pubic area repeatedly occurring?

Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »

Can fungal infection cause low grade fever?

Query: Hi doctor, For around nine weeks now, I have had a low grade fever and that persists. Also, I feel a little upper throat fullness and mild sinus congestion. I have been in and out of primary care clinics many times looking for help.  I had two chest x-rays and they were clear. I also had blood test...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.